# SDR QXEA2017011200005

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 23,473 hours, 25,052 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094301
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITCH TRIM CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL. ABORTED TAKEOFF, RETURNED TO GATE. REF FIM TASK 27-30-00-810-803. PITCH TRIM CAUTION. CDS SHOWS FAULT CODE PILTRIM SW FAILURE. REMOVED AND REPLACED CAPTAINS PITCH TRIM SWITCH IAW AMM TASK 27-32-18-000-801 AND 27-32-18-400-801. OPS TEST GOOD. PITCH TRIM CAUTION DID NOT RETURN, FAULT CODE DID NOT RETURN IN CDS, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
